Open Access
Translator Disclaimer
2017 On mod $p$ $A_p$–spaces
Ruizhi Huang, Jie Wu
Algebr. Geom. Topol. 17(4): 2125-2144 (2017). DOI: 10.2140/agt.2017.17.2125

Abstract

We prove a necessary condition for the existence of an Ap–structure on modp spaces, and also derive a simple proof for the finiteness of the number of modp Ap–spaces of given rank. As a direct application, we compute a list of possible types of rank 3 modp homotopy associative H–spaces.

Citation

Download Citation

Ruizhi Huang. Jie Wu. "On mod $p$ $A_p$–spaces." Algebr. Geom. Topol. 17 (4) 2125 - 2144, 2017. https://doi.org/10.2140/agt.2017.17.2125

Information

Received: 11 February 2016; Revised: 9 December 2016; Accepted: 26 December 2016; Published: 2017
First available in Project Euclid: 16 November 2017

zbMATH: 1373.55013
MathSciNet: MR3685604
Digital Object Identifier: 10.2140/agt.2017.17.2125

Subjects:
Primary: 55P45, 55S25
Secondary: 55N15, 55P15, 55S05

Rights: Copyright © 2017 Mathematical Sciences Publishers

JOURNAL ARTICLE
20 PAGES


SHARE
Vol.17 • No. 4 • 2017
MSP
Back to Top